Posted by: Lady Jane | 2009-03-30

Niresterate question?

I have been on Niresterate now for more than 2 years. I used to be on the pill but I suffered from migraines (between 3 - 6 a month). I visited my gynie who changed my contraception to Nirestrate. All went well and as one of the side effects my period " stop" . With my last injection, after about 2 weeks I started having my period again and its now been about 2 weeks none stop. Its very light. The other problem is that I have been getting my migraine attached again (during March I have had about 4 attached allready) and my PMS has gone throught the roof! I am 29 years old so I am not sure what to do. The nurse at my clinic said that the spotting is normal but I am not 100% about that.
What do you think might be the problem?
Kind regards
Lady Jane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting is a side effect of the injectable. Your migraines are probably not hormonal and you should see GP for treatment for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.